MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. MITRACLIP¿; MITRAL VALVE REPAIR DEVICES

ST. JUDE MEDICAL, INC. MITRACLIP¿; MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XTW
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Altered State of Consciousness (4589)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On [redacted], during right and left heart catheterization performed as part of the pre-surgical evaluation, fluoroscopy demonstrated migration of one mitraclip into the left atrium in a fixed position.Immediately following the procedure, the patient developed altered mental status and right-sided weakness, prompting activation of a stroke alert.Ct imaging of the head demonstrated a migrated approximately 1 cm mitraclip fragment within the basilar artery.The patient's neurological deficits subsequently resolved without intervention, and the patient returned to neurologic baseline.Abbott, the mitraclip manufacturer, was notified of the event.

Brand Name
MITRACLIP¿
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 county road b east
saint paul MN 55117
MDR Report Key25373846
Report Number25373846
Device Sequence Number13400888
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number51107A1050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale
Patient Weight199 KG
Date Report Sent to FDA05/28/2026